You are here:

Contraception and VD/Coming off Microgynon 30

Advertisement


Question
Hi,
I finished the packet of microgynon 30 as usual and had my withdrawal bleed but i decided not to resume the pill, now 7 days after i was supposed to take i'm having a slight bleed and cramping like that of my period, is this normal?

Thank you!

Answer
Hi Amy, Has anything further happened in your situation? Did you have a normal period? So are you deciding not to take birth control now or what is your reasoning? I don't recommend any kind of hormonal birth control method because of possible side effects. Please email me at DWooley97@aol.com and let me know what happens.

Diane W.

Contraception and VD

All Answers


Answers by Expert:


Ask Experts

Volunteer


DW

Expertise

I will be out of town for a few days and won't be able to answer questions. If you would like to email me, you may do so at DWooley97@aol.com and I will answer on my return. What are the advantages and disadvantages of each method of birth control? I can answer questions about the various forms of contraception/birth control. I have knowledge about condoms, Nuvaring, Depo provera, the Patch, birth control pills, IUD, etc. I can answer some questions about sexually transmitted diseases.

Experience

I have 25 years experience with counseling women about contraception methods and STDs.

Education/Credentials
25 years of volunteering and counseling young women. I volunteer with a local pregnancy resource center and have an internet ministry.

©2016 About.com. All rights reserved.